Weighted Hölder continuity of Riemann-Liouville fractional integrals - Application to regularity of solutions to fractional Cauchy problems with Carathéodory dynamics - Archive ouverte HAL Access content directly
Journal Articles Fractional Calculus and Applied Analysis Year : 2019

Weighted Hölder continuity of Riemann-Liouville fractional integrals - Application to regularity of solutions to fractional Cauchy problems with Carathéodory dynamics

Loïc Bourdin

Abstract

This paper is dedicated to several original (weighted) Hölder continuity results for Riemann-Liouville fractional integrals of weighted integrable functions. As an application, we prove a new weighted continuity result for solutions to nonlinear Riemann-Liouville fractional Cauchy problems with Carathéodory dynamics.
Fichier principal
Vignette du fichier
Bourdin2018-Weighted.pdf (326.63 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01726069 , version 1 (07-03-2018)

Identifiers

  • HAL Id : hal-01726069 , version 1

Cite

Loïc Bourdin. Weighted Hölder continuity of Riemann-Liouville fractional integrals - Application to regularity of solutions to fractional Cauchy problems with Carathéodory dynamics. Fractional Calculus and Applied Analysis, 2019, 22 (3), pp.722-749. ⟨hal-01726069⟩
167 View
543 Download

Share

Gmail Mastodon Facebook X LinkedIn More